Journal of Commutative Algebra

Betti numbers of some semigroup rings

Eric Emtander

Full-text: Open access

Article information

J. Commut. Algebra, Volume 2, Number 3 (2010), 387-400.

First available in Project Euclid: 18 October 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 13A02: Graded rings [See also 16W50] 20M14: Commutative semigroups 20M25: Semigroup rings, multiplicative semigroups of rings [See also 16S36, 16Y60] 20M50: Connections of semigroups with homological algebra and category theory


Emtander, Eric. Betti numbers of some semigroup rings. J. Commut. Algebra 2 (2010), no. 3, 387--400. doi:10.1216/JCA-2010-2-3-387.

Export citation


  • W. Bruns and J. Herzog, Cohen-Macaulay rings, revised edition, Cambridge University Press, Cambridge, 1998.
  • D. Eisenbud, The geometry of syzygies, Grad. Texts Math. 229, Springer, New York, 2005.
  • S. Eliahou and M. Kervaire, Minimal resolutions of some monomial ideals, J. Algebra 129 (1990), 1-25.
  • E. Emtander, Betti numbers of hypergraphs, Comm. Algebra 37 (2009), 1545-1571.
  • R. Fröberg, A study of graded extremal rings and of monomial rings, Math. Scand. 51 (1982), 22-34.
  • S. Jacques, Betti numbers of graph ideals, Ph.D. thesis, University of Sheffield, 2004.
  • I. Sengupta, A minimal free resolution for certain monomial curves in $\bf A^4$, Comm. Algebra 31 (2003), 2791-2809.
  • R.H. Villarreal, Monomial algebras, Marcel Dekker, Inc., New York, 2001.